MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 7; CEMENTLESS HIP STEM
Model Number 01.36.047
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 22 june 2020: lot 1906302: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Crack detected at the calcar 1 month after the primary surgery ((b)(6) 2020).In (b)(6) the surgeon noticed an ossification on the crack ( bone growth).The stem was mobilized and the mobilization occurred before the crack.The revision surgery is not scheduled at this moment and there is no information if it will be performed in the future.
 
Additional Manufacturer Narrative
On (b)(6) 2020 we were informed that the patient underwent primary surgery on (b)(6) 2020 with sms rod placement on (b)(6) 2020 we were also informed that: the patient has always been painful and seen again in teleconsultation during confinement on (b)(6) 2023 still painful.Carrying out a scanner on (b)(6) 2020 with evidence of cracking of the lesser trochanter (b)(6) 2020 pain but no traumatic lesion of the lesser trochanter on bone scintigraphy (b)(6) 2020 performed a sterile hip puncture but decision to resume pth on (b)(6) 2020 following a tilting of the sms rod.On (b)(6) 2020 we received further confirmations that: the stem was mobilized and the surgeon performed a revision surgery on (b)(6) 2020 and revised all implants, the correct date of primary is (b)(6) 2020 (not (b)(6) 2020 as initially reported).
 
Event or Problem Description
Crack detected at the calcar 1 month after the primary surgery ((b)(6) 2020).In june the surgeon noticed an ossification on the crack ( bone growth).The stem was mobilized and the mobilization occurred before the crack.On (b)(6) 2020 the surgeon performed a puncture.Revision surgery of all implants performed on (b)(6) 2020.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10256655
Report Number3005180920-2020-00395
Device Sequence Number14223908
Product Code LZO
UDI-Device Identifier07630030888663
UDI-Public07630030888663
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Model Number01.36.047
Device Catalogue Number01.36.047
Device Lot Number1906302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight92